Jeffrey Mudrock

  • Visiting Associate Professor


Ph.D. in Applied Mathematics from the Illinois Institute of Technology, 2018
M.S. in the Teaching of Mathematics from the University of Illinois at Urbana-Champaign, 2011
B.S. in Mathematics from the University of Illinois at Urbana-Champaign, 2010

Research Interests

“List coloring a Cartesian product with a complete bipartite factor”, with H. Kaul, Graphs and Combinatorics, accepted. (

“A note on the equitable choosability of complete bipartite graphs”, with M. Chase, I. Kadera, E. Thornburgh, and T. Wagstrom, to appear in Discussiones Mathematicae Graph Theory. (

“Proportional choosability: a new list analogue of equitable coloring”, with H. Kaul, M. Pelsmajer, and B. Reiniger, Discrete Mathematics, 342 (2019) 2371-2383. (

“On the Alon-Tarsi number and chromatic-choosability of Cartesian products of graphs”, with H. Kaul, The Electronic Journal of Combinatorics, 26 (2019), 1-13. (

“Total equitable list coloring”, with H. Kaul and M. Pelsmajer, Graphs and Combinatorics, 34 (2018) 1637-1649. (

“A note on the DP-chromatic number of complete bipartite graphs”, Discrete Mathematics, 341 (2018) 3148-3151. (


Graph Theory, Graph Coloring, Enumerative Combinatorics, Probabilistic Combinatorics, and Algebraic Combinatorics

Contact Information

Rettaliata Engineering Center, Room 234E Tuesdays and Thursdays 12:00 PM - 1:00 PM